MathSciNet Relay Station
MathSciNet bibliographic data
MR2811152 37D25 (37C20 37C40)
Abdenur, Flavio; Bonatti, Christian; Crovisier, Sylvain Nonuniform hyperbolicity for $C^1$-generic diffeomorphisms. Israel J. Math. 183 (2011), 1–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement